# SDR 062006CVMA01A

- Difficulty date: June 25, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N799S
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258588
- Aircraft time: 1,592 hours, 1,592 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 1,358 hours, 1,358 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3075160
- Part serial: 107721
- Condition: Vibration
- Part time: 1,592 hours, 1,358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: A

## Discrepancy

CLIMBING FL350 HEARD A LOUD BANG/POP SOUND FOLLOWED BY VIBRATION.  INDICATION OF ENGINE PROBLEM, FLASHING RED OUT OF LIMITS ITT ON RT ENGINE.  PULLED BACK RT ENGINE THROTTLE TO IDLE.  ALL OTHER ENGINE PARAMETERS NORMAL.  A MILD BURNT OIL SMELL OBSERVED IN CABIN.  VIBRATION CONTINUED, SHUTDOWN RT ENGINE, OBSERVED APPROX 14.5 % N1, 2.5% N2, VIBRATION DECREASED.  DECLARED EMERGENCY, MADE UNEVENTFUL LANDING.  INSPECTED, NO EVIDENCE OF CAUSE.  INLET, FAN, EXHAUST, & VISIBLE TURBINE WHEEL SHOWED NO SIGNS OF DAMAGE.  IMPENDING BYPASS DIFFERENTIAL PRESSURE SWITCH NOT POPPED, OIL QTY NORMAL.  NO EXCESSIVE OIL FOUND IN COWLINGS.  MX BORESCOPED, METAL SHAVINGS/FLAKES LAYING IN BOTTOM OF TURBINE CASE SECTION OF ENGINE.
